UZ | RU | EN    

1 2 3
 
«Fevral 2018»
DuSeChPaJuShYa
   1234
567891011
12131415161718
19202122232425
262728    
       









Saytga ovoz bering

A'lo
Zo'r
Yaxshi
Bo'ladi
Bo'lmaydi
Natijalarni ko'rish
Davlat ramzlari







Kafedralar

The chair of "High Mathematics"


Head of the departmen: High Mathematics

Berdiyorov Azamat Shodievich

Phone: +99891 567 74 22

E-mail: Berdiyorov8411@mail.ru

Reception time: Wednesday-Friday (15: 00-17: 00)

ABOUT THE DEPARTMENT:

Department of "Higher Mathematics" was founded in March 1978 at the Tashkent Polytechnic Institute at the General Education Department of Jizzakh General Technical Faculty. In 1978-2017 the candidate of physical and mathematical sciences, docent M.Mansurov, the candidate of technical sciences T.Eshankulov, the candidate of physical and mathematical sciences: AOMusayev, A.Hamroqulov, B.Bobonazarov, A.Sh.Berdiyorov, UASatov, Candidate A.Abdulkhalikov and senior teacher S.Murodov. In the structure and development of the department made a great contribution to the candidate of physical mathematical sciences, docent M.Mansurov, A. Musaev, A.Abdulkhalikov. Since June, 2017, the department is headed by candidate of physical sciences Azamat ShodiyevichBerdiyorov.

From 1988 to 1994, the department was renamed into the department. Musa Yusuf was the head. During these years 5 members of the department successfully defended their dissertations and scientific potential of the department made up 70%. For five years members of the department have published more than 60 scientific articles and more than 40 teaching aids. The members of the department first started to work in various branches of the Jizzakh Polytechnic Institute, which was originally founded in 1992.

During the period from 2010 to 2016 young teachers of the department were rejuvenated by R.Mirzakobilov, T.Haydarov, H. Alimov, S.Sharipov, K.Akhadova, B.Rahimov and A.Neumatov. These young specialists quickly discovered their research and began to carry out extensive scientific research with the scholars of the National University of Uzbekistan, the University of Technology in Tashkent. A wide range of educational and methodological researches are being carried out to enhance the scientific potential of the department and ensure its scientific and methodological sustainability with young scientists.

In 2012-2016, Associate Professor EA Saliyev worked at the department. Nowadays he is on the stage of the doctoral dissertation on the theme"Development of algorithms for software processing and analysis of images based on the theory of small multiplicities".

From September 2016, the department was invited to work by Professor S.Otaqulov. This prominent scientist gives the necessary advice to young researchers B.Rahimov and T.Haydarov.

Kafedra a`zolarining ilmiy ishlari Rossiya, Ukraina, AQSH va boshqa davlatlar hamda Respublikamizning nufuzli ilmiy jurnallarida chop etilgan. 

Scientific works of the members of the department are published in the leading scientific journals of Russia, Ukraine, USA and other countries.

FACULTY OF TRAINING DEPARTMENT:

Bachelor's degree:

  • Mathematics,
  • Mathematics I, II,
  • Mathematics. Mathematical methods and models,
  • Higher mathematics,
  • Economical mathematics,
  • Mathematics for economists

CHAIR OF PROFESSOR-TUITORS:

  1. Berdiyorov Azamat Shodievich
  2. Otakulov Salim
  3. Abdulhalikov Abdulhoshim
  4. Musaev Abdumannon Ochilovich
  5. Soatov Ulugbek Abdukadirovich
  6. Gadoev Rustam Rajabovich
  7. Turaev Utkir Yahshilikovich
  8. Mirzaqobilov Ravshan Norqo'ziyevich
  9. Djonizogov Ulugbek Abduganiyevich
  10. Egamberdiev Abduraub Norboutayevich
  11. Kulanov Ikrom Burhanovich
  12. Haydarov Tulkinjon Turgunboyevich
  13. Jabborov Khurshid Kholikulovich
  14. Rakhimov Boykhoz Shermukhammadovich
  15. Ne'matov Asliddin Rabbimqulovich
  16. Ahadova Komila Said's daughter

SCIENTIFIC WORKSHOP IN THE DEPARTMENT

Priority direction of the research activity of the department is "Analysis of mathematical models in the field of management and optimization of the information on dynamic system parameters and inadequacy of game conditions" (SYSTEMS OF LINEAR EQUATIONS AND METHODS OF SOLVING

In addition, professors and lecturers of the department conduct research in the following three areas:

  • "Problems of Higher Mathematics in Technical Higher Education Institutions"
  • "Applying mathematics to technical issues"
  • "The classical issues of mathematics".

SCIENTIFIC-METHODICAL WORKS ON THE DEPARTMENT

  1. Soatov U., Djonizakov U.A. - Simple Differential Equations
  2. Gadoev R., Djonizakov U. - Complex variable functions
  3. 3 .Berdiyorov A., Gadoev R - Linear plane and its equations.
  4. Berdiyorov A., Turaev O., Rahimov B. - Mathematics. Methodological manual for independent work on mathematical methods and models
  5. Otakulov S, Musaev A. - Elementyanalyticheskoy geometry
  6. Kulanov I. - General concepts about differential equations
  7. Kulanov I - Implementation of the Differential Calculation
  8. Soatov U., Djonizakov U.A. - SISTEMY LINEYNYX RADIUM I SPOSOBY RESH

LIST OF SCOPE OF SCIENTIFIC PROFESSOR-TEACHERS AND SCIENTIFIC RESEARCHERS

  1. Saliev E.A. -Algorithm of linear increase of image contrast with fuzzy initial information Problems of Computational and Applied Mathematics, 2015 ., 1, 102-105 .
  2. Saliev E.A. - Fuzzy description of increasing the contrast of the image with fuzzy source information. An up-to-date state of the prospects for using information technologies in management. Reports of the Republican Scientific and Technical Conference, Tashkent, 7-8 September 2015 . 310-315 str.
  3. Ahadova K. -Isometric mappings of a foliated variety. Uzbek Mathematical Journal. 2015, 1, 12-1st
  4. Gadayev R.R. - Identity for the squares of the component of the eigenvectors of the system of Dirac equations with periodic potential. Scientific Bulletin of the SSU, 2015, No. 3 (91)
  5. A.Sh. Berdierov, U.Turaev, T.Kaidarov, R.Mirzakobilov - Construction of periodic solutions for quasilinear integro-differential equations of Volterra type in the critical second-order case. Young Scientist Russia., 2015, No. 8/88
  6. A.Sh. Berdierov, U.TuraevT.Kaydarov, - Constructing periodic solutions of quasilinear equations for resonance in the critical case of the first order Innovative Science Russia, No. 5, 10-15 pages
  7. A.Sh. Berdierov, U.Turaev, T.Kaidarov, LSBaratov - On the existence of periodic solutions of integro-differential equations of Volterra type with aftereffect Scientists of the XXI century international scientific journal, 6-3 (18), June 2016 g
  8. A.N.Egamberdiev - Positions of own significance generalized model of Friedrichs. The journal "Young Scientist". Russia, Moscow, 2016, No. 13 (117), pp. 60-62.
  9. IBKulanov - Basic properties of a quadratic numerical image. The journal "Young Scientist". Russia, Moscow, 2016, 13 (117), .41-44.
  10. 10.R.R.Gadaev, U.A.Dzhonizov - On the family of generalized Friedrichs models. Journal "Young Scientist". Russia, Moscow, 2016, No. 13 (117), pp. 5-7.
  11. A.Musaev - Estimates of the solution of quasilinear parabolic equations International Scientific Journal INNOVATIVE SCIENCE 6 / 2016, part 3, pages 28-32
  12. R.N. Mirzaobilov - Description of the set of eigenvalues ??of one 2 ? 2 block operator matrix. "Young Scientist" magazine. Russia, Moscow, 2016, No. 13 (117). July 1. 2016
  13. Soatov U. Rakhimov B. - On the solution of some linear integral equation with partial integrals 2017 year RF "Scientist of the XXI Century" scientific journal No. 3-2, pp.12-15
  14. Soatov U. - - The main methods of proving the problem of inequality and the issues of their implementation. 2017 Scientific-methodical magazine "Physics, Mathematics and Informatics" 4.
  15. To'raev U. - Some ways of implementing the practical direction of mathematics education in vocational colleges will be held in 2017 in the Russian edition of the "Journal of the 21st Century" journal 8-2, str.3-6
  16. Kulanov I.B. - The formula for the numerical image of a single operator matrix 2017 year RF "Young Scientist" scientific journal volume 159 25 with 5 - 8
  17. Gadayev R.R. On the eigenvalues ??of the one-dimensional generalized Friedrichs model 2017 year RF "Young Scientist" scientific journal vol. 159 No. 25 with 10

OO'Y reyting